10 posts Page 1 of 1
Hi everyone,

anyone out there having heavy side effects with Copaxone?
I have read all this positive descriptions and started taking Copaxone a month ago (Diagnosed Nov 2016, OMS since Dec 2016).
I had been on a slow but steady recovery since November and had more and more days nearly without symptoms. Then I started Copaxone and slowly got more and more tired, my symptoms got worse, and I basically only have been able to lie in bed most of the day.

My neuro thinks it is flare up of the symptoms - which of course stressed me a lot and made me feel quite depressed.

Then my blood tests came back and my liver activity is very high. My GP thinks it is the Copaxone.
Right now I am waiting for the results of a second blood test and I will quit injecting if the results are not much better.

Anyone having similar experiences with Copaxone?
Sorry to read you are having a rough time, I can't offer any thing as I haven't taken the drug. Did you get your vitamin d level tested?
Hope things improve for you soon.
Hi Nora. I don't know about liver function because i didn't have any tests but i do know that copaxone made me feel very ill indeed at the start.
All ok now.
Feeling ill started approx half to one week in, lasted for a couple of weeks or so, gradually getting worse till i really thought i wouldn't be able to cope, then slowly improving. It really knocked me flat.
Hope all goes well with you, L
Thanks for your answers.
I checked my vitamin D level. It is even a little too high, so I am stopping supplementing for a short while.

Lolly, did you ever think about quitting copaxone? What made you continue?
I have been taking it for a month now, and I am practically useless.... working is kind of not possible.
Are there others out there who started badly on Copaxone and then became better while taking?

Nora
Hi Nora. I did think about stopping, had told people i didn't think i could continue, then i realised one morning that the killer headache had slightly eased and one by one everything else started to fade.
Symptoms briefly flared again when i switched to 3x week jabs.
If things hadn't improved i know i would have had to stop. As you say - it was completely debilitating.
It's so tricky, it may just be coincidence and as i say i didn't have any tests.
Best wishes, L.
Hi

I stopped taking Copaxone last week, after also my white blood cells have gone down from 7500 to 3000. My GP told me to stop injecting. My neuro however thinks it is quite unlikely that the Copaxone is causing the symptoms, but agreed on a six week break.

After a week of not injecting I start to feel more normal. I feel less tired, less anxious and less depressed.
I have an appointment with another neuro on monday. So let's see what she says.

And the spring weather also helps! :-)
I stopped taking copaxone as it made me feel so unwell they kept telling me it was noting to do with the medication but I had low white blood cell count felt so depressed and low (that was my biggest concern thought I could not go on anymore) fatigue was much worse. I've not started anymore meds put me off a bit but there are other things that you can try if your body dose not get used to it. good luck
Hi NoraFeli,

Copaxone is a nearly side effects free drug. Except when it isn’t. I am guessing 90% of the MS patients on Copaxone will tell you it is a very good drug. The other 8% have some mild side effects and the 2% remaining have…had…severe side effects.

In my case I was on Copaxone (20mg / 40mg) for 6 months. First 4 months went OK. Last 2 months the shots were causing severe anxiety when touching a vein/vessel and my last 3 weeks (already on Copaxone 40) were bad. Last shot caught a main vessel and the rush of anxiety I felt was incomparable to anything I have ever felt before. In my case my neurologist told me after just 3 months to quit Copaxone because he was already seeing the bruises on my skin being a sigh something was off. I didn’t stop, didn’t listen, until the day I did.

So my advice / opinion / suggestion is to listen to your neurologist, they are usually very much right on their medical opinions. Had I listened to mine and I would have avoided that shot, that day.

Take care and be strong.
H

***Editing: sorry, missed the post were you said you already stopped! Appologies.
I've been on Glatiramer for a month now (40 mg 3x week). I've noticed more heavy fatigue some days, like I'm walking around with lead in my bones. Also, I've had 2 nights in which within hours of taking the shot, I wake up with chills and feel like I have the flu (body aching and feeling miserable) I'm planning to continue the medicine and see how it goes. The side effects improve for some.
Hi Everyone,

This post is old but I seem to find myself in an identical situation. After 1 month on Copoxone 40 mg 3x/week I had a relapse that was the most debilitating I have ever had. I’ve also noticed arthritic flare ups that exceed anything I’ve had in the past and now mouth sores. The mouth sores are a first in my lifetime so I am attributing it to the drug. I’ve never felt so flared up in so many ways. I’ve also never relapsed this time of year. I’ve had MS for many years. So, all in all, I am becoming concerned.

Of course, the nurses and doctors I have spoken to doubt is that it is from the Copaxone but what else could it be.? It’s come on all at once after beginning the drug.

I have been religiously following the OMS program for 2.5 years and this is my first attempt at drugs.

I wonder if the original person who posted this thread is still on the forum or if anyone else has had a similar experience.
Any insights would be most helpful
Jul
10 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 1 guest

cron